# SDR HALA2012082800214

- Difficulty date: August 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 10,197 hours, 1,843 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 3552CAAAAACXCD
- Part serial: P10070133
- Condition: Depleted
- Part time: 5,926 hours, 1,014 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL O2 WALKAROUND BOTTLE AT 3H STORAGE COMPARTMENT  EMPTY,  COMPLETE DISCHARGE AT 41000 FT.  R & R PORTABLE OXYGEN CYLINDER ASSY AND REPLACE WITH SERVICABLE ASSY IAW AMM 35-32-42, PG 401. INBOUND LOCATION AT 3H STORAGE COMPARTMENT.  OK FOR SERVICE.
